# SDR SWAA2024121255907

- Difficulty date: November 2, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N274WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32529
- Aircraft time: 57,880 hours, 34,803 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUPPORT ZEE LOCATED BTW BS727E TO BS767 WL156 AND RBL21 AFT CARGO COMPARTMENT 2024-685335<[01] STEP 4 TOOL USED: ULTRASONIC THICKNESS GAGE; P/N:45MG; S/N:130066701; DUE DATE: 12-JUL-25.;[02] FAULT RESOLVED ON OTHER FAULT. REPLACED SUPPORT ZEE LOC BTW BS727 TO BS767 WL156 AND RBL21 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM B737-700 SRM 51-10-02 ITEM 9 AND DRAWING #146A7500; SHEET 85; REV A. SEE TTG8Q00WU5VR SEE INDIVIDUAL SIGN OFF BELOW;[03] FAULT RESOLVED ON OTHER FAULT. REPLACED SUPPORT ZEE LOC BTW BS727 TO BS767 WL156 AND RBL21 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM B737-700 SRM 51-10-02 ITEM 9 AND DRAWING #146A7500; SHEET 85; REV A. SEE TTG8Q00WU5VR. VERIFIED
